CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Alon-N"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2016 | 2013 | 2012 | 2007 | 1992 | 1991
Number of items: 9.

2017

Alon, Noga and Bruck, Jehoshua and Farnoud (Hassanzadeh), Farzad et al. (2017) Duplication Distance to the Root for Binary Sequences. IEEE Transactions on Information Theory, 63 (12). pp. 7793-7803. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:20170726-162754925

2016

Alon, Noga and Bruck, Jehoshua and Farnoud, Farzad et al. (2016) Duplication Distance to the Root for Binary Sequences. California Institute of Technology , Pasadena, CA. (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20161108-134615672

Alon, Noga and Bruck, Jehoshua and Farnoud, Farzad et al. (2016) On the duplication distance of binary strings. In: 2016 IEEE International Symposium on Information Theory (ISIT). IEEE , Piscataway, NJ, pp. 260-264. ISBN 978-1-5090-1807-9. http://resolver.caltech.edu/CaltechAUTHORS:20160824-101618060

2013

Alon, Noga and Shpilka, Amir and Umans, Christopher (2013) On sunflowers and matrix multiplication. Computational Complexity, 22 (2). pp. 219-243. ISSN 1016-3328. http://resolver.caltech.edu/CaltechAUTHORS:20130703-102109533

2012

Alon, Noga and Shpilka, Amir and Umans, Christopher (2012) On Sunflowers and Matrix Multiplication. In: 27th Annual IEEE Conference on Computational Complexity (CCC). Annual IEEE Conference on Computational Complexity . IEEE , Piscataway, NJ, pp. 214-223. ISBN 978-1-4673-1663-7 . http://resolver.caltech.edu/CaltechAUTHORS:20130703-110037886

2007

Alon, Noga and Asodi, Vera (2007) Tracing Many Users With Almost No Rate Penalty. IEEE Transactions on Information Theory, 53 (1). pp. 437-439. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:ALOieeetit07

1992

Ajtai, M. and Alon, N. and Bruck, J. et al. (1992) Fault tolerant graphs, perfect hash functions and disjoint paths. In: 33rd Annual Symposium on Foundations of Computer Science, 1992. IEEE , Piscataway, NJ, pp. 693-702. ISBN 0818629002. http://resolver.caltech.edu/CaltechAUTHORS:ATJfocs92

Alon, Noga and Bruck, Jehoshua and Naor, Joseph et al. (1992) Construction of asymptotically good low-rate error-correcting codes through pseudo-random graphs. IEEE Transactions on Information Theory, 38 (2). pp. 509-516. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:ALOieeetit92

1991

Alon, Noga and Bruck, Jehoshua and Naor, Joseph et al. (1991) Construction of asymptotically good low-rate error-correcting codes through pseudo-random graphs. In: IEEE International Symposium on Information Theory (ISIT '91). IEEE , Piscataway, NJ, p. 139. ISBN 0780300564. http://resolver.caltech.edu/CaltechAUTHORS:ALOisit91

This list was generated on Sat Sep 21 03:25:06 2019 PDT.